# SDR DALA2019062093680

- Difficulty date: June 18, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 59,885 hours, 21,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 492-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1129172) DURING INSPECTION FOUND CORROSION WEB - INTERCOSTAL LOCATED BTW BS492 TO BS500A AT LEVEL STR26R AT FWD CARGO COMPARTMENT. REPLACED WEB INTERCOSTAL AND FASTENERS LOCATED BS 492 TO BS500A AT LEVEL S-26R AT FWD CARGO COMPARTMENT AS PER SRM B737-800 51-10-02 ITEM 9 AND DRAWING #143A0080 REV 0.
